Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i4.80
pages 71-80

Numerical Method for Solving the Diffusive Lotke−Volterra Model with Discontinuous Coefficients for the Problem of Companies Competition

Vitally V. Akimenko
Eastern-Ukrainian National University, Lugansk; and Kiev National Taras Shevchenko University, Ukraine
Andrey A. Yefimenko
Kiev National Taras Shevchenko University

RÉSUMÉ

We consider the system of quasilinear parabolic equations of the Lotke−Volterra (diffusive model) with discontinuous coefficients for the problem of companies competition. Explicit three-layered difference schemes, which correspond to the maximum principle, were constructed with usage of the integral interpolation method. On testing examples for group with three competitive companies convergence of difference solutions by thickening grid method is shown.


Articles with similar content:

FRESNEL FORMULAE FOR SCATTERING OPERATORS
Telecommunications and Radio Engineering, Vol.70, 2011, issue 9
Yuriy Sirenko, I. V. Petrusenko
Calculating a Polynomial Using Macro Operators
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
Vladimir P. Gamayun
GENERALIZED MODE-MATCHING TECHNIQUE IN THE THEORY OF GUIDED WAVE DIFFRACTION. PART 1: FRESNEL FORMULAS FOR SCATTERING OPERATORS
Telecommunications and Radio Engineering, Vol.72, 2013, issue 5
Yuriy Sirenko, I. V. Petrusenko
Constructive Methods of Approximation of Entire Functions of Exponential Type with the Use of Atomic Functions
Telecommunications and Radio Engineering, Vol.58, 2002, issue 9&10
Miklhail Alekseevich Basarab, Victor Filippovich Kravchenko
Optimization on Arrangements: the Simplex Form of Polyhedron of Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Oleg A. Yemets, Alexandra O. Yemets, Ivan M. Polyakov